MathSciNet Relay Station
MathSciNet bibliographic data
MR2585186 65N30 (35Q35 65N12 65N15 76D07 76M10)
Cao, Yanzhao; Gunzburger, Max; Hu, Xiaolong; Hua, Fei; Wang, Xiaoming; Zhao, Weidong Finite element approximations for Stokes-Darcy flow with Beavers-Joseph interface conditions. SIAM J. Numer. Anal. 47 (2010), no. 6, 4239–4256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement